Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from continuous fever and cough. Hbsag, SGPT, bilirubin and platelets elevated. Reason?

hi doctor i was suffering from continous fever for two days and cough 20 days back and when i undergone some blood test like blood routine, bilirubin and platelets , sgpt and hbsag ,,,the levels of some were found elevated ,and i was diagnosed as jaundice and i took herbal medication ,but when i tested my bilirubin level after two weeks from herbal medication ,,,i found my bilirubin level got elevated from 2 to 2.5 and lab technician told me its quite common for herbal medicine takers......right now i am really tensed about my condition eventhough i dont have any problems like fever ,vomiting ,body pain from beginning, but my stool is somewhat dark clay colour and urine is light yellow colour whenever i take more fluids and dark in colour when i took less amount . hence pl assist me to find out anything wrong going on with me particularly i would like to know which type of jaundice is this and do i need to undergo anymore test to diagnose further... my inital reports are given below platelets 2.1 lakhs sgpt 220 bilirubin total 2.0 bilirubin direct 1.2 bilirubin indirect 0.8 hbs ag negative blood routine- found normal hb 15 second result bilirubin total 2.5 bilirubin direct 1.5 bilirubin indirect 1 pl reply to me immediately as i am eagerly waiting for your kind reply
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you.don't worry about your lab test without any clinical feature.probably it was mild acute viral hepatitis.your bilirubin and sgpt are mildly elevated, it will be normal within few days.
repeat after 2 should not take medicine.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor